# SDR DLM88090829

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 42,523 hours, 31,016 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV03112N36
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVERHEAD LIGHT ABOVE 14ABC STARTED SMOKING.  FOUND SOCKET AT UPPER SIDE WALL LIGHT 14C SHORTED. SIDE WALL LAMP SOCKET MFG P/N BV03112N36 NIS. DEACTIVATED LIGHTS (PULLED C/B) DEFERED PER MEL 33-00-02.
